I had to share what I am going through trying to ween off cymbalta. I was put on 30 mg which is half my dose for 1 week. It has been 2 days since I have taken it and had no choice today but to take a 60mg. I am literally ill. I am suffering horribly with terrible vertigo, brain zaps, buzzing in my ears, wretched nausea, headache, sour stomach. This is utter torture. Please be aware how hard it is to get off this medication, make a conscious decision before committing to it. I have taken at least 8 of the anti depressants on the market in my life and have never had an issue weening and stopping them completely. I am a 39 year old busy wife and mother of three and I am having a bad time coping with this feeling. I'm scared and I feel like I'm all out of sorts. In a nutshell this medication never helped me and just sucks!
I am looking for someone who has been on this medication for a while. I would like to know how fast it works and if ther...21 REPLIES
Cymbalta is a horrible drug the side effects are horrible. It makes you have all of the side effects it says. Every sing...2 REPLIES
I am quite frankly very scared about coming off of sotalol. I have been taking 80 mg twice daily for about 15 years for ...
I have been on effexor started the ususal dose and went up to 150 for depression and anxiety, worked at first actually o...4 REPLIES
I have just finished my first wek of the starter pack. I actually already feel more motivation and energy. Now weaning o...8 REPLIES
Hi. I've been down this road almost 30yr. With all this,anxiety, panic attacks.side effect,different meds, nothing w...3 REPLIES
I heard there is a bead method, to come off Cymbalta 60 mg. How? ## any one know bead method coming off Cymbalta 60 mg? ...2 REPLIES
I would like to share this, for anyone trying to get off Cymbalta; many know it makes it easier for some people to take ...
I had a brain surgery for an aneurysm 4 years ago, non ruptured. I was left with severe depression...........NO antidepr...2 REPLIES
I need to get off of cymbalta because I no longer have an ability to feel life. I no longer feel like I have what it tak...1 REPLY